The Schwartz space of a general semisimple Lie group. IV : elementary mixed wave packets
Compositio Mathematica, Volume 84 (1992) no. 2, p. 115-209
@article{CM_1992__84_2_115_0,
     author = {Herb, Rebecca},
     title = {The Schwartz space of a general semisimple Lie group. IV : elementary mixed wave packets},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {84},
     number = {2},
     year = {1992},
     pages = {115-209},
     zbl = {0781.22007},
     mrnumber = {1183568},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__84_2_115_0}
}
Herb, Rebecca A. The Schwartz space of a general semisimple Lie group. IV : elementary mixed wave packets. Compositio Mathematica, Volume 84 (1992) no. 2, pp. 115-209. http://www.numdam.org/item/CM_1992__84_2_115_0/

[HC1] Harish-Chandra: Discrete series for semi-simple Lie groups, II, Acta Math. 116 (1966), 1-111. | MR 219666 | Zbl 0199.20102

[HC2] Harish-Chandra: Harmonic analysis on real reductive groups, I, J. Funct. Anal. 19 (1975), 104-204. | MR 399356 | Zbl 0315.43002

[HC3] Harish-Chandra: Harmonic analysis on real reductive groups, II, Inv. Math. 36 (1976), 1-55. | MR 439993 | Zbl 0341.43010

[HC4] Harish-Chandra: Harmonic analysis on real reductive groups, III, Annals of Math. 104 (1976), 117-201. | MR 439994 | Zbl 0331.22007

[H1] R. Herb: The Schwartz space of a general semisimple Lie group, II, Wave packets associated to Schwartz functions, Trans. AMS. 327 (1991), 1-70. | MR 1014250 | Zbl 0741.22006

[H2] R. Herb: The Schwartz space of a general semisimple Lie group, III, c-functions, to appear Advances in Math. | MR 1215303 | Zbl 0781.22006

[HW1] R. Herb and J. Wolf: The Plancherel theorem for general semisimple groups, Compositio Math. 57 (1986), 271-355. | Numdam | MR 829325 | Zbl 0587.22005

[HW2] R. Herb and J. Wolf: Rapidly decreasing functions on general semisimple groups, Compositio Math. 58 (1986), 73-110. | Numdam | MR 834048 | Zbl 0587.22006

[HW3] R. Herb and J. Wolf: Wave packets for the relative discrete series I: The holomorphic case, J. Funct. Anal. 73 (1987), 1-37. | MR 890655 | Zbl 0625.22010

[HW4] R. Herb and J. Wolf: Wave packets for the relative discrete series II: The non-holomorphic case, J. Funct. Anal. 73 (1987), 38-106. | MR 890656 | Zbl 0625.22011

[HW5] R. Herb and J. Wolf: The Schwartz space of a general semisimple group, I, Wave packets of Eisenstein integrals, Advances in Math. 80 (1990), 164-224. | MR 1046689 | Zbl 0711.22005

[KM] H. Kraljevič and D. Miličiċ: The C*-algebra of the universal covering group of SL(2, R), Glasnik Mat. Ser. III 7(27) (1972), 35-48. | MR 340467 | Zbl 0248.22014

[S] W. Schmid: Two character identities for semisimple Lie groups (Proc. Marseille Conf., 1976) Lecture Notes in Math., Vol. 587, Springer-Verlag, Berlin and New York, 1977. | MR 507247 | Zbl 0362.22015

[W] J. Wolf: Unitary representations on partially holomorphic cohomology spaces, Memoirs A.M.S., No. 138, 1974. | Zbl 0288.22022